Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Useful information about Ampyra

Collapse
This is a sticky topic.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    #31
    It really Does Help

    I seem to have the same problem as most others - it does tend to wear off about an hour before the next dose. On a positive note, this could be considered a built-in "reminder" to take the next dose.

    R.

    Comment


      #32
      First dose and I feel weird

      I took my first pill 6 hours ago and I feel strange. I was so excited to start Ampyra today but since I feel "off" I am wondering if I should only take 1 a day for a while instead of 2 a day.

      I have always been very sensitive to meds and I don't want to give up Ampyra yet but I feel extra dizzy and shaky today.

      I have read more good reviews than bad so I really want to keep trying but I don't like feeling this way.

      I tried Ampyra 3 years ago but gave up after a day or 2 because of the same feelings so I'm pretty sure it's my body reacting to the drug.

      Does any one have success with only taking 1 a day? I should call the Ampyra support line and ask them. I will keep posting,

      Lynn
      DX RRMS 1990-NO DMD'S FOR A FEW YEARS. EVENTUALLY STARTED AVONEX FOR 15 YEARS. DX SPMS 2013-STOPPED AVONEX. STARTED LDN 3MG NOVEMBER 2013.

      Comment


        #33
        Length of side effects

        On Ampyra 9 days. Have had dizziness so much haven't driven yet. Headache, nausea, tingling in extremities plus face after 2nd pill. Was short of breath one day but thought maybe because had done some cleaning tho have call in to dr. Anyone know typical length of side effects?


        Dx 1985 RRMS; Copaxone, Avonex, Rebif, Tecfidera but discontinued due to side effects; 40 days on Aubagio with hallelujah no side effects; foot drop for 2 years.
        "I am acting like I am okay. Please don't interrupt my performance."

        Comment


          #34
          Ampyra PPMS?

          Has anyone been prescribed Ampyra for PPMS? Outside the box? I'm supposed to get it soon and am curious if anyone else with PPMS has been prescribed the drug and had any success. Thanks in advance.

          Comment


            #35
            Dosage time too long?

            I know we can only take Ampyra every 12 hours, but I want to take it every six hours. I know I can't do that but Ampyra only lasts about 6 hours for me. And it is very obvious to me and friends when it starts to wear off.

            Anyone else find the med wears off so soon?
            Echo
            DX 2007 Started Ocrevus on 2/14/2018

            "Some where over the rainbow...."

            Comment


              #36
              Ampyra issues help!

              Friends, I started Ampyra yesterday -5am first dose, had no issues all day other than a little back pain, I took my next dose at 5pm went to work and at 9pm, the bottom fell out!!!!! The numbness in my feet and lower legs went from 2 to a 100. I was tripping, falling, could barely drive myself home, balance was terrible. Horrible night-slept decent and woke up and my feet were better but they are always numb to an extent which is my "normal". I called Ampyra and they recorded my call as an severe adverse side affect and said my doc needed to make the decision if I should continue. My doc said give it a few days, them restart and take one dose a day for a bit then up it if I tolerate it. So discouraged ----- I was so hoping something would get easy for a change ! Any thoughts--
              Cheers,
              Alli

              Comment


                #37
                Is Ampyra right for me?

                Hi, friends,

                I have successfully been on Tysabri for ten and a half years now. I have been asked to get on Ampyra to help with my walking, continuing to stay on Tysabri. I have read the necessary brochures and websites regarding Ampyra. I am sure it is a case by case, but is there a timeline on how long is needed to stay on it? I am concerned about the long haul of taking the medicine and of course the cost. CVS Specialty Pharmacy currently has my prescription. Any feedback would be much appreciated.

                Thanx a lot!!

                Comment

                Working...
                X